Elwes, R orcid.org/0000-0002-6752-5501 (2021) Evolving Shelah-Spencer graphs. Mathematical Logic Quarterly, 67 (1). pp. 6-17. ISSN 0942-5616
Metadata
Item Type: | Article |
---|---|
Authors/Creators: | |
Copyright, Publisher and Additional Information: | © 2021 Wiley-VCH GmbH. This is the peer reviewed version of the following article: Elwes, R. (2021), Evolving Shelah-Spencer graphs. Math. Log. Quart., 67: 6-17, which has been published in final form at https://doi.org/10.1002/malq.201900053. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 19 Mar 2020 13:50 |
Last Modified: | 21 May 2022 00:38 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/malq.201900053 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:158544 |